# SDR SWI2025F00202

- Difficulty date: December 4, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AUDIT OF 1C TASK CARD 52-830-101 (DETAILED INSPECTION OF THE PASSENGER DOOR LATCH MECHANISM (EES)), FOUND PAX DOOR OUTER HANDLE Â€ŒSTOPÂ€? SHOWING SIGNS OF WEAR MARKS.     (C-CHECK RO 2/26/2025)    BLENDED CHAFE DAMAGE ON PAX DOOR OUTER HANDLE HOUSING PRESSURE BOX PER REO 690-52-11-988 REV -- DATE 2024-12-27 STEPS 1 THRU 3.COMPLIED WITH TASK 51-900-1002-SKY
